Journal of Cutaneous and Aesthetic Surgery
Print this page
Email this page
Small font size
Default font size
Increase font size
Home About us Current issue Archives Instructions Submission Subscribe Editorial Board Partners Contact e-Alerts Login 
CONTROVERSY
Year : 2009  |  Volume : 2  |  Issue : 2  |  Page : 101-102

Does topical tretinoin used for chemoprevention cause increased mortality?


Department of Dermatology, Dr. B. R. Ambedkar Medical College, Bangalore, Karnataka, India

Correspondence Address:
Prabhakar M Sangolli
# 8, 11th Cross, Gayathrinagar HBCS Layout, Basaveshwaranagar, Bangalore - 560 079, Karnataka
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0974-2077.58526

Rights and Permissions



[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1719    
    Printed103    
    Emailed0    
    PDF Downloaded165    
    Comments [Add]    

Recommend this journal